# SDR DALA1132059875

- Difficulty date: April 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL NR 68-50 EDGE IS DELAMINATED AND SUPPORT HONEYCOMB IS LOOSE, REPAIRED PER ER/A 492476-14.  PANEL TO BE INSTALLED ON T/C 0590-4 020-8M.
